# SDR DALA2024103010500

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,236 hours, 42,144 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

-AD- FUEL LEAK FOUND DURING INSPECTION OF THE LH WING REAR SPAR LOWER CAP. CONTACT LIAISON ENG. REPAIR PROCEDURES PRIOR TO FURTHER FLIGHT, AA#FC5720-01103. LEAK IDENTIFIED ORIGINATED FROM FASTENER. C/W PRI 621847-14AD REV ORIGINAL THRU REV 2. C/W PRI 615810-14AD REV 3. PERFORMED LEAK CHECK NO FURTHER LEAKS. C/W ALL STEPS OF ERA 615810-14AD REV A SECTION IV TIME LIMITED REPAIR II. (LP #0634390)
